I'm so sorry you are having to go through this. You should call your doctor in the morning and see if you can get something to help you get through the side effects of the withdrawal like an anti nausea med. But, I'm sorry to tell you that the prednisone itself can have long lasting effects. I have been on it for most of the last 14 years. Even when I have been able to get off of it, my doctors make me wear a medic alert bracelet warning that I have been on prednisone. The short term effects that you are having will be gone soon, maybe a week or so, but your adrenal glands will have a hard time in the event of a traumatic injury or illness for up to a year.
I hope you are feeling better soon.
CD 19 years offically, 29 unofficially. 3 resections '93, '95 '97
Symptoms constantly but all tests show only minor ulcerations. Currently having multiple episodes of gastritis with no known cause.
Prednisone, 6MP,Prevacid, B12 shots, Bentyl, Xifaxan.....